# SDR GUUA94957113009A

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 28,695 hours, 34,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT WING UPPER SKIN T/E CORROSION AND DEBOND BETWEEN WS 133.86 TO WS 173.50.   REMOVED DAMAGE AND INSTALLED EXTERNAL DOUBLER REPAIR.
